Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 428, NWS Wichita, KS

November 7, 2011Chautauqua County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Nov 7, 2011, 6:12 PM CST for Chautauqua County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 7, 2011, 6:12 PM CST (00:12 UTC)
Expired
Nov 7, 2011, 6:56 PM CST
In force
44 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chautauqua County, KS

The radar

The Wichita radar (KICT), 116 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 5:37 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
751 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WUUS53 KICT 080012
SVRICT
KSC019-080115-
/O.NEW.KICT.SV.W.0428.111108T0012Z-111108T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...

* UNTIL 715 PM CST

* AT 609 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF
  CEDAR VALE TO 8 MILES WEST OF ELGIN...AND MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEDAN...ELGIN...CHAUTAUQUA AND PERU.

THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR 
COWLEY AND CHATAUQUA COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
      3700 9606 3699 9646
TIME...MOT...LOC 0012Z 240DEG 31KT 3714 9637 3701 9639
WIND...HAIL 60MPH 1.00IN

$$
3 follow-up statements
090 
WWUS53 KICT 080022
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CST MON NOV 7 2011

KSC019-080115-
/O.CON.KICT.SV.W.0428.000000T0000Z-111108T0115Z/
CHAUTAUQUA KS-
622 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHAUTAUQUA COUNTY UNTIL 715 PM CST...

AT 619 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING UP TO GOLFBALL SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 7 MILES NORTHWEST OF SEDAN TO ELGIN...MOVING 
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SEDAN...CHAUTAUQUA AND PERU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
      3700 9606 3699 9646
TIME...MOT...LOC 0022Z 240DEG 31KT 3718 9627 3705 9630
WIND...HAIL 60MPH 1.50IN

$$
140 
WWUS53 KICT 080034
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CST MON NOV 7 2011

KSC019-080115-
/O.CON.KICT.SV.W.0428.000000T0000Z-111108T0115Z/
CHAUTAUQUA KS-
634 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHAUTAUQUA COUNTY UNTIL 715 PM CST...

AT 633 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF ELK FALLS TO
SEDAN TO ELGIN...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHAUTAUQUA AND PERU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
      3700 9606 3699 9646
TIME...MOT...LOC 0035Z 240DEG 31KT 3726 9616 3714 9616
          3704 9623
WIND...HAIL 60MPH 1.00IN

$$
340 
WWUS53 KICT 080056
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CST MON NOV 7 2011

KSC019-080106-
/O.CAN.KICT.SV.W.0428.000000T0000Z-111108T0115Z/
CHAUTAUQUA KS-
656 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAUTAUQUA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE WARNED AREA...HOWEVER SMALL HAIL AND GUSTY WINDS 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 AM CST. 

LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
      3700 9606 3699 9646
TIME...MOT...LOC 0056Z 240DEG 31KT 3735 9596 3723 9596
          3713 9603

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 6:09 PM CST, 3 minutes earlier.

Area forecast discussion, Nov 7, 6:09 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
609 PM CST MON NOV 7 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

LINE OF SHOWERS/THUNDERSTORMS WILL AFFECT MAINLY KICT-KCNU THIS
EVENING...WITH A PERIOD OF HEAVY RAIN AND GUSTY WINDS LIKELY AT
KCNU THIS EVENING. ANOTHER BATCH OF SHOWERS/THUNDERSTORMS IS
EXPECTED TO AFFECT MUCH OF THE AREA FROM THE SOUTHWEST (WITH THE
EXCEPTION OF MAYBE KRSL-KSLN) GENERALLY AFTER MIDNIGHT. CIGS/VSBYS
WILL BOUNCE AROUND QUITE A BIT THIS EVENING...ALTHOUGH THINKING
MOST TERMINALS WILL EVENTUALLY GO IFR...AND POSSIBLY LIFR...BY AT
LEAST MIDNIGHT DUE TO DIURNAL COOLING. TRIED TO HIT THE TRENDS
BEST WE COULD IN THE 00Z ROUTINE TAF ISSUANCE...BUT WITH BOUNCING
CIGS/VSBYS AND PERIODIC BOUTS OF SHOWERS/THUNDERSTORMS
OVERNIGHT...DO ANTICIPATE HAVING TO MAKE SOME AMENDMENTS.
WIDESPREAD RAINFALL SHOULD EXIT FROM WEST TO EAST TUESDAY MORNING
AS MID-LEVEL DRY SLOT MOVES IN...BUT SATURATED LOW-LEVELS WILL
LIKELY CONTINUE WIDESPREAD DRIZZLE AND LOW CIGS/VSBYS FOR ALL
SITES.

ADK

&&

.PREV DISCUSSION... /ISSUED 204 PM CST MON NOV 7 2011/

DISCUSSION...
MAIN FORECAST UPDATES WILL FOCUS ON POSSIBLE STRONG/SEVERE STORMS
FOR LATE AFTERNOON/EVENING...FOLLOWED BY NEXT CHANCE OF RAIN FOR
EARLY NEXT WEEK.

TONIGHT
RICH GULF MOISTURE TRANSPORT AND DEEP ISENTROPIC LIFT WILL CONTINUE
TO GENERATE NUMEROUS SHOWERS/EMBEDDED THUNDERSTORMS FOR THIS
AFTERNOON/TONIGHT. INSTABILITY/SHEAR COMBO COULD YIELD A FEW
STRONG TO POSSIBLY SEVERE THUNDERSTORMS FOR LATE THIS AFTERNOON
AND EVENING ACROSS SOUTHERN KANSAS...AS SURFACE WARM FRONT
CONTINUES TO MIGRATE SLOWLY NORTHWARD ACROSS OKLAHOMA TOWARDS
KS/OK BORDER AREA. LARGE HAIL WOULD BE THE PRIMARY RISK OF SEVERE
WEATHER ACTIVITY ALONG WITH SOME POCKETS OF LOCALLY HEAVY
RAINFALL.

TUE-THU
SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT MAINLY SOUTH
CENTRAL/SOUTHEAST KANSAS TUESDAY MORNING AHEAD OF THE MAIN WAVE
UPPER WAVE...AS IT MOVES OUT INTO THE CENTRAL PLAINS. ASSOCIATED
DRY SLOT FROM THE UPPER LEVEL WAVE WILL PUSH INTO SOUTH CENTRAL
KANSAS FOR LATE TUESDAY MORNING AND AFTERNOON...THUS TAPERING OFF
RAIN CHANCES. SOME WRAP AROUND RAIN SHOWERS WILL CONTINUE TO
AFFECT CENTRAL KANSAS FOR TUESDAY AFTERNOON/EVENING. THERE COULD
BE A BRIEF TRANSITION TO A RAIN/SNOW MIXTURE TUESDAY EVENING OVER
CENTRAL KANSAS BUT NOT EXPECTING ANY ACCUMULATION. OTHERWISE THE
UPPER LEVEL SYSTEM WILL EXIT THE AREA STAGE EAST FOR TUESDAY
NIGHT WITH RAIN CHANCES COMING TO AN END. SUNNY SKIES WITH COOL
AND BREEZY NORTHWEST WINDS WILL PREVAIL OVER THE AREA ON
WEDNESDAY.

EXTENDED: FRI-MON
THE UPPER PATTERN WILL TRANSITION TO ZONAL FLOW ALOFT WITH WESTERLY
WINDS IN THE LOW-LEVELS PROVIDING DECENT DOWNSLOPE EFFECTS AND
RESULTANT WARMER TEMPERATURES FOR KANSAS. MEANWHILE ECMWF/GFS MODELS
SHOW A WEATHER SYSTEM DIGGING INTO THE SOUTHWESTERN STATES FOR
SUNDAY/MONDAY PERIOD...BUT HAVE SOME DIFFERENCES ON TIMING AND HOW
THE WAVE COMES OUT INTO THE PLAINS. ECMWF MODEL HAS A SHORT WAVE
EJECTING FROM THE MAIN TROUGH AXIS INTO KANSAS ON SUNDAY WHILE GFS
DROPPED THIS SOLUTION ALL TOGETHER WITH LATEST RUN...AND HOLDS THE
MAIN TROUGH BACK ON SUNDAY. CONFIDENCE IS LOW FOR PRECIPITATION
CHANCES ON SUNDAY WITH BETTER CHANCES EXPECTED ON MONDAY NIGHT OVER
MAINLY SOUTHEAST KANSAS.

JAKUB

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MAIN AVIATION CONCERNS INCLUDE LOW CEILINGS/VISIBILITIES...AND
THUNDERSTORM CHANCES DURING THE AFTERNOON AND EVENING.

AN INTENSE UPPER LEVEL TROUGH CONTINUES TO ROTATE INTO THE FOUR
CORNERS REGION EARLY THIS AFTERNOON. AHEAD OF THIS SYSTEM...A WARM
FRONT WAS DRAPED ACROSS NORTHERN OK AND SOUTHEAST KS. NORTH OF
THIS FRONT...ADVECTION OF WARM...MOIST AIR HAS RESULTED IN THE
DEVELOPMENT OF WIDESPREAD SHOWERS/EMBEDDED STORMS...AND REDUCED
IFR CEILINGS/VISIBILITIES. THE LOWER CLOUD DECK AND PRECIPITATION
IS EXPECTED TO PUSH NORTH TOWARDS KRSL AND KSLN DURING THE MID-
AFTERNOON HOURS.

AS THE WARM FRONT CONTINUES TO SHIFT NORTHWARD LATE THIS AFTERNOON
AND EVENING...THERE IS SOME POTENTIAL FOR STRONG THUNDERSTORMS TO
PUSH NORTHEAST FROM NORTHERN OKLAHOMA INTO SOUTH-CENTRAL AND
SOUTHEAST KANSAS. HOWEVER...CONFIDENCE IS NOT HIGH ENOUGH TO MENTION
IN TAFS AT THIS POINT.

RAIN IS EXPECTED TO BEGIN TO DECREASE FROM THE WEST TOMORROW
MORNING...ESPECIALLY OVER WESTERN TERMINALS. MVFR TO IFR
CONDITIONS ARE EXPECTED TO PERSIST...AS THE LOW CLOUD DECK REMAINS
IN PLACE.

JAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    51  53  32  52 / 100  70  10   0
HUTCHINSON      46  47  31  50 / 100  60  20   0
NEWTON          49  51  31  52 / 100  80  20   0
ELDORADO        54  56  32  52 / 100  90  10   0
WINFIELD-KWLD   56  59  33  54 / 100  90  10   0
RUSSELL         37  40  27  49 / 100  60  20   0
GREAT BEND      39  42  28  50 / 100  50  20   0
SALINA          43  45  30  50 / 100  70  30   0
MCPHERSON       45  47  30  50 / 100  70  20   0
COFFEYVILLE     60  65  35  54 / 100  90  10   0
CHANUTE         58  63  34  54 / 100  90  10   0
IOLA            57  62  34  54 / 100  90  10   0
PARSONS-KPPF    60  64  35  54 / 100  90  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 7, 3:05 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
305 PM CST MON NOV 7 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-082115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
305 PM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL AFFECT MUCH OF THE REGION FOR
TONIGHT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
EAST OF ANTHONY TO NEWTON...TO MARION LINE. LARGE HAIL UP TO THE
SIZE OF HALF DOLLARS AND WINDS OF 50 TO 60 MPH WILL BE POSSIBLE
FROM SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WILL ALSO
BE POSSIBLE WITH SOME OF THIS ACTIVITY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL CONTINUE ON TUESDAY FOR AREAS MAINLY EAST OF
THE KANSAS TURNPIKE. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS
EXTREME SOUTHEAST KANSAS TUESDAY AFTERNOON...WITH QUARTER SIZE
HAIL BEING THE MAIN THREAT.

SNOW COULD MIX WITH LIGHT RAIN AT TIMES TUESDAY NIGHT OVER CENTRAL
KANSAS...NO ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHERN KANSAS
THROUGH THE EVENING HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Nov 7, 2:16 PM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 PM CST MON NOV 7 2011

KSZ091-092-072045-
HARPER-SUMNER-
216 PM CST MON NOV 7 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES...

AT 215 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ARGONIA...OR 16 MILES
NORTHEAST OF ANTHONY...AND MOVING NORTHEAST AT 50 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Special weather statement, Nov 7, 2:53 PM CST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CST MON NOV 7 2011

KSZ083-072115-
SEDGWICK-
253 PM CST MON NOV 7 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHEAST SEDGWICK COUNTY...

AT 249 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR CLEARWATER...AND MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
Local storm report, Nov 7, 4:20 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     FLOOD            DOWNTOWN WICHITA        37.69N 97.34W
11/07/2011                   SEDGWICK           KS   EMERGENCY MNGR

            VERY HEAVY RAINFALL PRODUCED AREAS OF STREET FLOODING
            ACROSS THE WICHITA AREA. VEHICLES WERE REPORTED STUCK IN
            HIGH WATER NEAR THE FOLLOWING LOCATIONS...21ST AND
            AMIDON...37TH AND TYLER...14TH AND MERIDIAN...AND IN
            VALLEY CENTER. NO INJURIES WERE REPORTED.

&&

ADK
Local storm report, Nov 7, 6:07 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             CEDAR VALE              37.11N 96.50W
11/07/2011  E0.88 INCH       CHAUTAUQUA         KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Nov 7, 6:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 E CEDAR VALE          37.11N 96.48W
11/07/2011  E0.88 INCH       CHAUTAUQUA         KS   EMERGENCY MNGR

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 7:49 PM CSTFlood WatchICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 1 more15 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.